Journal Browser Advanced Search Help
Journal Browser Advanced search HELP
Arch Aesthetic Plast Surg. 2018 Jun;24(2):91-94. English. Case Report. https://doi.org/10.14730/aaps.2018.24.2.91
Kim TH , Kang SJ , Chung EH , Sun H .
Department of Plastic and Reconstructive Surgery, Inje University Busan Paik Hospital, Inje University School of Medicine, Busan, Korea. sonydr@naver.com
Abstract

Recently, dermal fillers have been used with increasing frequency to improve facial contours for cosmetic purposes. The appreciable increase in such filler procedures has led to more adverse events and complications. Herein, we report the clinical significance and differential diagnosis of delayed multiple granulomas that occurred in a patient with a history of an injection of an unknown substance as a filler 20 years previously. She was also taking oral steroids and tacrolimus for immune suppression after a kidney transplant that she received 10 years before she presented with granulomas.

Copyright © 2019. Korean Association of Medical Journal Editors.